# SDR SIMA201013802

- Difficulty date: May 15, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 19,109 hours, 17,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FUSELAGE SKIN HAS SMALL CRACK AT FRAME 75 APPROXIMATELY 2 INCHES LEFT OF VERTICAL STAB.  THE CRACK LENGTH IS .25 INCH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SKIN BY CUTTING OUT DAMAGED AREA AND INSTALLING A DOUBLER IAW ETA EM-5300-1235.  THE AIRCRAFT WAS RETURNED TO SERVICE.
